Results 1 to 27 of 27
  1. #1
    cashcat's Avatar
    cashcat is offline Junior Member
    Join Date
    Oct 2008
    Posts
    64

    I feel like crap, I took another shot tonight in the thigh

    Ive been taking shots in the glutes but I switched it uo to the thight tonight, all night now after the tread mill i feel like shit almost fill depreased or unsatisfied inside why? I cant sleep. I feel not so good, what should I do? the injection details are 1 ml of deca and 1 ml of test e twice a week,
    Last edited by cashcat; 11-11-2008 at 03:45 AM.

  2. #2
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    You seriously think this has anything to do with shooting into the thigh ?

  3. #3
    cashcat's Avatar
    cashcat is offline Junior Member
    Join Date
    Oct 2008
    Posts
    64
    i dont know why i feel like this can you help

  4. #4
    cashcat's Avatar
    cashcat is offline Junior Member
    Join Date
    Oct 2008
    Posts
    64
    should i take another shot of a diffrent test i got from mexico? is the test i got from a private source not that good.?

  5. #5
    cashcat's Avatar
    cashcat is offline Junior Member
    Join Date
    Oct 2008
    Posts
    64
    i just have a very shit like emotion feeling like nothing is write

  6. #6
    Charger527's Avatar
    Charger527 is offline Senior Member
    Join Date
    Feb 2008
    Location
    Australia
    Posts
    1,259
    sounds like a bad day bro youll be right tommorro,
    DONT EVER BLAME THE TEST!

  7. #7
    cashcat's Avatar
    cashcat is offline Junior Member
    Join Date
    Oct 2008
    Posts
    64
    every thing was fine before the shot, i dont know why i feel like this its grose inside, ive been on this cycle since the 23 of last month.

  8. #8
    frank12391's Avatar
    frank12391 is offline Member
    Join Date
    Aug 2006
    Location
    Australia
    Posts
    610
    If you don't feel right in a couple of days, don't take your next shot, jump off. Wait one week after last shot & get onto an aggressive PCT protocol. If you're prone to depression, it can bring it on. I have experienced it myself but I usually cope as with me, its just a mood disturbance. It would start at about week 3.

  9. #9
    ausmanalot is offline Associate Member
    Join Date
    Aug 2007
    Location
    Australia
    Posts
    417
    i would just say

    HARDEN UP
    Get ur girlfriend to suck ur fat one after u inject ...

    You wont feel bad after it

  10. #10
    frank12391's Avatar
    frank12391 is offline Member
    Join Date
    Aug 2006
    Location
    Australia
    Posts
    610
    Quote Originally Posted by ausmanalot View Post
    i would just say

    HARDEN UP
    Get ur girlfriend to suck ur fat one after u inject ...

    You wont feel bad after it
    Great form mate? The guy has a mood disturbance & come up with that? He needs some reasurance & or support. Your not helping with that.

  11. #11
    Mike111 is offline Banned
    Join Date
    Sep 2008
    Posts
    184
    push throu it. im on the same cycle i feel like shit every other day but i just keep movin. keep at it

  12. #12
    Mike111 is offline Banned
    Join Date
    Sep 2008
    Posts
    184
    Quote Originally Posted by ausmanalot View Post
    i would just say

    HARDEN UP
    Get ur girlfriend to suck ur fat one after u inject ...

    You wont feel bad after it
    that really does help alot

  13. #13
    frank12391's Avatar
    frank12391 is offline Member
    Join Date
    Aug 2006
    Location
    Australia
    Posts
    610
    Quote Originally Posted by Mike111 View Post
    push throu it. im on the same cycle i feel like shit every other day but i just keep movin. keep at it
    I dunno, if I felt like that, I would not start a cycle. If I could not cope while on, I would jump off just be on the safe side.

  14. #14
    ausmanalot is offline Associate Member
    Join Date
    Aug 2007
    Location
    Australia
    Posts
    417
    ull get through it

    this better?

  15. #15
    Mike111 is offline Banned
    Join Date
    Sep 2008
    Posts
    184
    Quote Originally Posted by frank12391 View Post
    I dunno, if I felt like that, I would not start a cycle. If I could not cope while on, I would jump off just be on the safe side.
    depression is a side of many steroids . but if you can't control it then you should probably stop.

  16. #16
    Charger527's Avatar
    Charger527 is offline Senior Member
    Join Date
    Feb 2008
    Location
    Australia
    Posts
    1,259
    did not know it was a big side. i feel like a god when im on.

  17. #17
    Atomini's Avatar
    Atomini is offline Banned
    Join Date
    Mar 2007
    Location
    GTA, Canada
    Posts
    6,121
    How about the question nobody has asked yet:

    What compounds are you using for your cycle?

  18. #18
    Charger527's Avatar
    Charger527 is offline Senior Member
    Join Date
    Feb 2008
    Location
    Australia
    Posts
    1,259
    he said test e and deca

  19. #19
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    Well if the test is fake then he would def. be experiencing the side effects of running deca without a form of testosterone . Thats the first thing that runs in my mind. When its his next time to shoot i would use the other gear and see if that makes any difference. The only problem is that when that gear kicks in youll be more then half way done with your cycle and possibly another 3-4 weeks of feeling like complete shit.

    How is your libido?
    could be high prolactin levels as well, or posisbly too much estrogen/progesterone making him feel like this. Are you running letro or any other AI? how about any dopamine agonists such as caber?

  20. #20
    cashcat's Avatar
    cashcat is offline Junior Member
    Join Date
    Oct 2008
    Posts
    64
    no im running deca and test only i woke up in the middle of the night and stuck my girl with a big fat booner, i feel alot better today. ive only been on this cycle since the 23 of october, this was the first time i ever felt like that after a work out. my dick is still working though, so dose that mean the test is working?

  21. #21
    korsow is offline Associate Member
    Join Date
    Oct 2001
    Location
    HAHAHA
    Posts
    289
    feeling a bit feverish? sometimes a shot can cause u to feel out of sorts that day, a bit under the weather, idk, might just be me tho lol

  22. #22
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,261
    It just sounds like life. EVERYONE feels down sometimes even for no apparent reason. Call it hormones or whatever but it's just life. Dont freak out about it, watch a movie, go jogging screw your girlfriend but do something to distract you and stop worrying about it. Another shot, pill, drink or whatever wont fix it. Just realize it happens and move on.

  23. #23
    Mike111 is offline Banned
    Join Date
    Sep 2008
    Posts
    184
    Quote Originally Posted by Charger527 View Post
    did not know it was a big side. i feel like a god when im on.
    lucky you im the opposite. get the wildest mood swings now. most of the time im angry or controlling it. depression comes once in a while so its allright to have a girl on standby. right after i have sex is the worst. i feel so guilty or something lol. even when i look in the mirror. everybody is saying wtfff happend to u this that omgg but when i see myself im not so impressed.

  24. #24
    THEMEATEATER's Avatar
    THEMEATEATER is offline Associate Member
    Join Date
    Oct 2008
    Location
    Cambridgeshire/UK
    Posts
    467
    I always tend to get depressed when I stay in quite alot, but if I get out and about see me best m8 or sumin I seem to be ok. Cant say anything about the mood swings though, their still there no matter what I do, I just gotta try and keep it under control and stay away from people I dont like

  25. #25
    fanatic's Avatar
    fanatic is offline Member
    Join Date
    May 2005
    Location
    U.S.A.
    Posts
    951
    Quote Originally Posted by cashcat View Post
    Ive been taking shots in the glutes but I switched it uo to the thight tonight, all night now after the tread mill i feel like shit almost fill depreased or unsatisfied inside why? I cant sleep. I feel not so good, what should I do? the injection details are 1 ml of deca and 1 ml of test e twice a week,
    How far into your cycle are you? By the way, to answer your initial question, I can promise you that there is no correlation between shot location and depression.

  26. #26
    double chicken's Avatar
    double chicken is offline Associate Member
    Join Date
    Jan 2008
    Location
    Sunshine State
    Posts
    346
    I think Test E is the best feeling in the world.
    it is a month or two after PCT when i get depressed and miss my friend Test....

  27. #27
    stpete is offline Banned
    Join Date
    Jun 2008
    Location
    Kitchen, Gym, Kitchen....
    Posts
    13,716
    You're ok man. Now get to the gym. haha

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •